# SDR YENA2023070700771

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 6,893 hours, 1,006 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Control Unit
- Part number: 74434211
- Part serial: 744342IN00210
- Condition: Failed
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#7, JFK-LHR. (ETOPS) 'ACT XFR FAULT ( AUTO TRANSFER SYSTEM (ACT) 1), 2) ADDITIONAL CENTER TANK(S) (ACT) ); REMOVED AND REPLACED CONTROL INIT - AXILIARY LEVEL (60QJ) IAW AMM 28-46-35. TEST OK. ACCOMPLISHED OPERATIONAL TEST OF THE ACT AUTOMATIC TRANSFER SYSTEM IAW AMM 28-28-00-710-005-A. TEST OK. NO FAULTS NOTED. MX4 UPDATED. PLACARD REMOVED. MCC NOTIFIED.
